MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number TRM-405
Medical Device Problem Codes Gel Leak (1267); Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: gel bleed & capsular contracture, baker grade iv.
 
Event or Problem Description
Healthcare professional reported left side sweating silicone (captured as gel bleed) and capsular contracture, baker grade iv.The device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.¿ gel bleed: not observed since the shell barrier can be observed through microscopic inspection.As per the investigation procedures, observed two openings, non-penetrating nicks, creases and wear abrasion were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
 
Event or Problem Description
Healthcare professional reported "sweating/silicone, textured to smooth and capsular contracture baker grade iv".Healthcare professional reported "implant sweating shell".This record is for the left side.Device was explanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23000736
Report Number9617229-2025-15225
Device Sequence Number9469102
Product Code FTR
UDI-Device Identifier10888628008137
UDI-Public(01)10888628008137(10)2914937(11)160518(17)210418
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2021
Device Catalogue NumberTRM-405
Device Lot Number2914937
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite